Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

I am suffering from excessive sweating. how to get rid of this ?

hello doctor ,i m 28 years old,5.7hight,74kg weight. i m suffering from excessive sweating in my feet,palm, Face .when i m nurvious,feel tens then it happen very much.plz help me
Asked On : Thu, 20 Jan 2011
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Is there any particular time or occasion when you feel like this? It could be generalized anxiety disorder or if you have it only when you are facing certain situations like for example, delivering a public presentation it could be social phobia.

When your sympathetic nervous system gets activated by stress it causes sweating. If it is not one of the above conditions,I would advise you to get a Thyroid testing done to rule out hyperfunctioning thyroid gland which is fairly common and also a BP check to look for Pheochromocytoma, a rare adrenal tumor.
Answered: Thu, 20 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor